Per citar aquest document: http://ddd.uab.cat/record/38732
Some characterizations of regular modules.
Azumaya, Goro

Data: 1990
Resum: Let M be a left modula over a ring R. M is called a Zelmanowitz-regular module if for each x Є M there exists a homomorphism f : M → R such that f(x)x = x . Let Q be a left R-module and h : Q → M a homomorphism . We call h locally split if for each x Є M there exists a homomorphism g: M →Q such that h(g(x)) = x . M is called locally projective if every epimorphism onto M is locally split . We prove that the following conditions are equivalent: (1) M is Zelmanowitz-regular. (2) every homomorphism into M is locally split. (3) M is locally projective and every cyclic submodule of M is a direct summand of M.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Publicat a: Publicacions Matemàtiques, V. 34 n. 2 (1990) p. 241-248, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_34290_02


8 p, 269.2 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2009-05-11, darrera modificació el 2016-06-11



   Favorit i Compartir